# SDR UPS06848449

- Difficulty date: October 6, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Boss
- Condition: Out Of Limits
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L/MLG RETRACT PIN BOSS REQUIRES BUSHING, MAX OD IS 1.800" ACTUAL MEASUREMENT IS 1.831".  FABRICATED AND INSTALLED REPAIR BUSHING TO L/MLG RETRACT PIN BOSS BORE IAW SAA EA NR 008-3230-01-A0469 REV.A, UPS EO DC8-3230-25374-A, SB DC8-32-102, AD 71-25-09, AND FAA FORM 8100-9.
